MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 22406505
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: serial number was not available so it was not possible to do a device history record review.Clinical conclusion: clinical evaluation of the event: it was reported that the receiver separated when the patient pulled it out of his ear.The event separated receiver did not require removal and has not caused harm.The user has not experienced this issue before and is an experienced user.The receiver was replaced and the hearing care professional recommended more checkups.Clinical evaluation according to clin eval plan & rpt,ha&tsg and clin eval plan&rpt,other acc: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: this is a known risk.In general risks related to mechanical damage are known, considered in the risk analysis, mitigated and communicated to the user.This risk is deemed to be acceptable.Device investigation concluded: device was discarded so it was not possible to do a device investigation.Trended case device investigation findings: inadequate pfmea assessment on insufficient glue application.No mechanism to specify and control the glue application amount since this process is human driven with inconsistency the exact bonding evaluation method is divert.The bonding shall be conducted between housing and receiver contact point.Not on front housing tip and receiver cable instead.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
It has been reported that receiver of a hearing aid separated when the user pulled it out of his ear.No object was stuck in the ear, no harm or injury reported.No further follow up information expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20351376
Report Number3005650109-2024-00080
Device Sequence Number8053826
Product Code OSM
UDI-Device Identifier05708296253852
UDI-Public05708296253852
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number22406505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale